About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 103894, 5 pages
http://dx.doi.org/10.1155/2013/103894
Research Article

-Exponential Stability of Nonlinear Impulsive Dynamic Equations on Time Scales

1Department of Mathematics, Faculty of Science, Muğla University, Kötekli Campus, 48000 Muğla, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Usak University, 1 Eylul Campus, 64200 Usak, Turkey

Received 26 November 2012; Accepted 15 March 2013

Academic Editor: Stefan Siegmund

Copyright © 2013 Veysel Fuat Hatipoğlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Veysel Fuat Hatipoğlu, Deniz Uçar, and Zeynep Fidan Koçak, “ -Exponential Stability of Nonlinear Impulsive Dynamic Equations on Time Scales,” Abstract and Applied Analysis, vol. 2013, Article ID 103894, 5 pages, 2013. doi:10.1155/2013/103894